PII-027

P. Agarwal, B. Wang, C. Li, M. Lu, B. Kang, N. Chernyukhin, S. Girish; Genentech Inc., South San Francisco, CA

BACKGROUND: DM1 (cytotoxic catabolite of T-DM1) exposure may be altered in presence of CYP3A inhibitors/inducers since it is metabolized mainly by CYP3A. An exploratory analysis was conducted with data from a Phase III open label study (EMILIA) to evaluate the effect of known inhibitors and/or inducers of CYP3A on PK and safety of T-DM1.
METHODS: Concomitant medications taken during T-DM1 treatment of PK evaluable patients (N=307), were divided into three groups using the University of Washington Database: CYP3A inhibitors only, CYP3A inducers only and no effect on CYP3A. Exposure of cycles 1 and 4 for analytes T-DM1 and Total Trastuzumab (i.e. Cmax and AUC), and DM1 (Cmax) were compared across the groups. Additionally, the incidence of T-DM1 selected adverse events (AEs) was assessed for patients taking a CYP3A inhibitor(s) (N=118 of 490 in safety evaluable patients).
RESULTS: PK exposure of all three analytes was comparable across the groups suggesting that CYP3A inhibitors or inducers do not alter DM1 and/or T-DM1 exposure. However, T-DM1 patients who had received concomitant CYP3A inhibitors had a numerically higher incidence in several selected AE categories including hepatotoxicity (38.1 vs. 31.0%), hemorrhage (39.8 vs. 29.8%), and peripheral neuropathy (31.4 vs. 23.3%) than the overall T-DM1 safety population. Rates of thrombocytopenia (33.9 vs. 30.4%) and cardiac dysfunction (1.7 vs. 0.8%) were similar.
CONCLUSION: Although there was no effect on the PK of T-DM1, Total Trastuzumab and DM1 with co-administration of CYP3A inhibitors or inducers, given the finding that the rate of selected AEs, was generally higher than the overall T-DM1 arm with co-administration of CYP3A inhibitors. It is recommended that the use of strong CYP3A4 inhibitors with KADCYLA should be carefully monitored.